×

zbMATH — the first resource for mathematics

Proper homotopies in \(l_ 2\)-manifolds. (English) Zbl 0218.57007

MSC:
57N35 Embeddings and immersions in topological manifolds
55P99 Homotopy theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] On Topological Infinite Deficiency , Mich. Math. Journal, 14 (1967) 365-383. · Zbl 0148.37202 · doi:10.1307/mmj/1028999787
[2] R.D. Anderson AND John Mccharen [2] On extending homeomorphisms to Fréchet manifolds , Proceedings of the AMS, 25 (1970) 283-289. · Zbl 0203.25805 · doi:10.2307/2037206
[3] R.D. Anderson AND R.M. Schori [3] Factors of Infinite-Dimensional Manifolds , Transactions of the AMS, 142 (1969) 315-330. · Zbl 0187.20505 · doi:10.2307/1995360
[4] T.A. Chapman [4] Infinite-Deficiency in Fréchet Manifolds , Transactions of the AMS, 148 (1970) 568-573 · Zbl 0194.55601 · doi:10.2307/1995043
[5] James E. West [5 ] Approximating homotopies by isotopies in Fréchet manifolds , Bulletin of the AMS, 75 (1969) 1254-1257. · Zbl 0187.45205 · doi:10.1090/S0002-9904-1969-12381-5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.